# SDR ASAA2018012223250

- Difficulty date: January 22, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,332 hours, 11,675 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE JUST AFTER STARTING DESCENT. BOTH FMC'S RECOVERED WITHIN APPROX 30 SECONDS. GROUNDED - YES. PERFORMED FIM 34-61 TASK 807 & 836. DUAL FMC IS RESTORED & GROUND VERIFICATION CK GOOD. NO HISTORY OF FAULT LAST 30 DAYS.
